# SDR CALA9600834

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 5240 · Service Doors
- Part: Door Pan
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SERVICE DOOR PAN DENTED AT BAYONET FITTING.  A DOUBLER WAS FABRICATED AND INSTALLED AND DOOR STOP WAS REPLACED IAW SRM 53-05, FIGURE 42.
